# SDR UIEA201806071024

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,492 hours, 11,435 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 7863
- Condition: Intermittent
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL PUMP INTERMITTENT ON GROUND.  CYCLED THE PUMP,  MESSAGE STILL PRESENT.   REPLACED THE PRESSURE SWITCH IAW AMM 28-42-01.  OPS CHECKED NORMAL.
